Volume 25, Issue 4
Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations

Ming Wang, Zhong-Ci Shi & Jinchao Xu

DOI:

J. Comp. Math., 25 (2007), pp. 408-420.

Published online: 2007-08

Preview Full PDF 20 894
Export citation
  • Abstract

In this paper, three $n$-rectangle nonconforming elements are proposed with $n\ge3$. They are the extensions of well-known Morley element, Adini element and Bogner-Fox-Schmit element in two spatial dimensions to any higher dimensions respectively. These elements are all proved to be convergent for a model biharmonic equation in $n$ dimensions.

  • Keywords

Nonconforming finite element Forth order elliptic equation Biharmonic

  • AMS Subject Headings

65N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-408, author = {}, title = {Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {4}, pages = {408--420}, abstract = { In this paper, three $n$-rectangle nonconforming elements are proposed with $n\ge3$. They are the extensions of well-known Morley element, Adini element and Bogner-Fox-Schmit element in two spatial dimensions to any higher dimensions respectively. These elements are all proved to be convergent for a model biharmonic equation in $n$ dimensions.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10349.html} }
TY - JOUR T1 - Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations JO - Journal of Computational Mathematics VL - 4 SP - 408 EP - 420 PY - 2007 DA - 2007/08 SN - 25 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/10349.html KW - Nonconforming finite element KW - Forth order elliptic equation KW - Biharmonic AB - In this paper, three $n$-rectangle nonconforming elements are proposed with $n\ge3$. They are the extensions of well-known Morley element, Adini element and Bogner-Fox-Schmit element in two spatial dimensions to any higher dimensions respectively. These elements are all proved to be convergent for a model biharmonic equation in $n$ dimensions.
Ming Wang, Zhong-Ci Shi & Jinchao Xu. (2019). Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations. Journal of Computational Mathematics. 25 (4). 408-420. doi:
Copy to clipboard
The citation has been copied to your clipboard